Translator Disclaimer
15 December 1997 The nodal line of the second eigenfunction of the Laplacian in 2 can be closed
M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, N. Nadirashvili
Duke Math. J. 90(3): 631-640 (15 December 1997). DOI: 10.1215/S0012-7094-97-09017-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.90 • No. 3 • 15 December 1997
Back to Top